SANNA, CARLO

SANNA, CARLO  

Dipartimento di Scienze Matematiche  

040533  

Mostra records
Risultati 1 - 20 di 54 (tempo di esecuzione: 0.036 secondi).
Citazione Data di pubblicazione Autori File
Additive bases and Niven numbers / Sanna, Carlo. - In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 0004-9727. - STAMPA. - 104:3(2021), pp. 373-380. [10.1017/S0004972721000186] 1-gen-2021 CARLO SANNA temp.pdfadditive-bases-and-niven-numbers.pdf
Central binomial coefficients divisible by or coprime to their indices / Sanna, Carlo. - In: INTERNATIONAL JOURNAL OF NUMBER THEORY. - ISSN 1793-0421. - STAMPA. - 14:4(2018), pp. 1135-1141. [10.1142/S1793042118500707] 1-gen-2018 Sanna, Carlo Sanna_20170821.pdfCentral binomial coefficients divisible by or coprime to their indices.pdf
A coprimality condition on consecutive values of polynomials / Sanna, Carlo; Szikszai, Márton. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 49:5(2017), pp. 908-915. [10.1112/blms.12078] 1-gen-2017 Sanna, Carlo + SannaSzikszai_PolynomialPillai_Submission.pdfA coprimality condition on consecutive values of polynomials.pdf
Counting arithmetic formulas / Gnang, Edinah K.; Radziwill, Maksym; Sanna, Carlo. - In: EUROPEAN JOURNAL OF COMBINATORICS. - ISSN 0195-6698. - STAMPA. - 47:(2015), pp. 40-53. [10.1016/j.ejc.2015.01.007] 1-gen-2015 Sanna, Carlo + counting.pdfCounting arithmetic formulas _ Elsevier Enhanced Reader.pdf
Covering an arithmetic progression with geometric progressions and vice versa / Sanna, C.. - In: INTERNATIONAL JOURNAL OF NUMBER THEORY. - ISSN 1793-0421. - STAMPA. - 10:6(2014), pp. 1577-1582. [10.1142/S1793042114500456] 1-gen-2014 Sanna C. covering.pdfCovering an arithmetic progression with geometric progressions and vice versa.pdf
The density of numbers n having a prescribed G.C.D. with the nth Fibonacci number / Sanna, Carlo; Tron, Emanuele. - In: INDAGATIONES MATHEMATICAE. - ISSN 0019-3577. - STAMPA. - 29:3(2018), pp. 972-980. [10.1016/j.indag.2018.03.002] 1-gen-2018 Sanna, Carlo + SannaTron20170503.pdfThe density of numbers.pdf
Directions sets: A generalisation of ratio sets / Leonetti, Paolo; Sanna, Carlo. - In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 0004-9727. - STAMPA. - 101:3(2020), pp. 389-395. [10.1017/S0004972719000959] 1-gen-2020 Sanna Carlo + LeonettiSanna20190721.pdfDirection sets_ A generalization of ratio sets.pdf
Distribution of integral values for the ratio of two linear recurrences / Sanna, Carlo. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - STAMPA. - 180:(2017), pp. 195-207. [10.1016/j.jnt.2017.04.015] 1-gen-2017 Sanna, Carlo temp.pdfJournal of Number Theory.pdf
A factor of integer polynomials with minimal integrals / Sanna, Carlo. - In: JOURNAL DE THÉORIE DES NOMBRES DE BORDEAUX. - ISSN 1246-7405. - STAMPA. - 29:2(2017), pp. 637-646. 1-gen-2017 Sanna, Carlo Sanna_JTNB.pdfJTNB_2017__29_2_637_0.pdf
Greedy approximations by signed harmonic sums and the Thue–Morse sequence / Bettin, Sandro; Molteni, Giuseppe; Sanna, Carlo. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 366:(2020), p. 107068. [10.1016/j.aim.2020.107068] 1-gen-2020 Sanna Carlo + BettinMolteniSannaGreedy20190610.pdfGreedy approximations by signed harmonic sums and the Thue–Morse sequence.pdf
The largest entry in the inverse of a Vandermonde matrix / Sanna, Carlo; Shallit, Jeffrey; Zhang, Shun. - In: LINEAR & MULTILINEAR ALGEBRA. - ISSN 0308-1087. - STAMPA. - (2021), pp. 1-8. [10.1080/03081087.2021.1922337] 1-gen-2021 Carlo Sanna + vandlma_revision.pdfThe largest entry in the inverse of a Vandermonde matrix.pdf
Least common multiple of polynomial sequences / Bazzanella, Danilo; Sanna, Carlo. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 78:1(2020), pp. 21-25. 1-gen-2020 Danilo BazzanellaCarlo Sanna BazzanellaSanna.pdf
The moments of the logarithm of a G.C.D. related to Lucas sequences / Sanna, Carlo. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - 191:(2018), pp. 305-315. [10.1016/j.jnt.2018.03.012] 1-gen-2018 Sanna, Carlo temp.pdf1-s2.0-S0022314X18300994-main.pdf
A new elementary proof of the inequality φ(n) > π(n) / Sanna, Carlo. - In: NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS. - ISSN 2367-8275. - STAMPA. - 18:(2012), pp. 35-37. 1-gen-2012 Sanna Carlo Final - A new elementary proof of the inequality phi(n) pi(n).pdf
A note on primes in certain residue classes / Leonetti, Paolo; Sanna, Carlo. - In: INTERNATIONAL JOURNAL OF NUMBER THEORY. - ISSN 1793-0421. - STAMPA. - 14:8(2018), pp. 2219-2223. [10.1142/S1793042118501336] 1-gen-2018 Sanna, Carlo + primesresidues.pdfA note on primes in certain residue classes.pdf
A note on product sets of random sets / Sanna, Carlo. - In: ACTA MATHEMATICA HUNGARICA. - ISSN 0236-5294. - STAMPA. - 162:1(2020), pp. 76-83. [10.1007/s10474-019-01014-4] 1-gen-2020 Sanna Carlo temp.pdfSanna2020_Article_ANoteOnProductSetsOfRandomSets.pdf
A note on the natural density of product sets / Bettin, Sandro; Koukoulopoulos, Dimitris; Sanna, Carlo. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - ELETTRONICO. - 53:5(2021), pp. 1407-1413. [10.1112/blms.12506] 1-gen-2021 Sanna, Carlo + A note on the natural density of product sets.pdf
On arithmetic progressions of integers with a distinct sum of digits / Sanna, C.. - In: JOURNAL OF INTEGER SEQUENCES. - ISSN 1530-7638. - ELETTRONICO. - 15:8(2012). 1-gen-2012 Sanna C. Final - On arithmetic progressions of integers with a distinct sum of digits.pdf
On numbers divisible by the product of their nonzero base b digits / Sanna, Carlo. - In: QUAESTIONES MATHEMATICAE. - ISSN 1607-3606. - STAMPA. - 43:11(2020), pp. 1563-1571. [10.2989/16073606.2019.1637956] 1-gen-2020 SANNA, CARLO temp.pdfOn numbers divisible by the product of their nonzero base b digits.pdf
On numbers n dividing the nth term of a Lucas sequence / Sanna, Carlo. - In: INTERNATIONAL JOURNAL OF NUMBER THEORY. - ISSN 1793-0421. - STAMPA. - 13:3(2017), pp. 725-734. [10.1142/S1793042117500373] 1-gen-2017 Sanna, Carlo temp.pdfOn numbers n dividing the nth term of a Lucas sequence.pdf